# SDR LR7A2021011402730

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3988503
- Condition: Damaged
- Location: Center Wing
- Part time: 39,575 hours, 24,551 cycles
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING SB 382-57-85 APPENDIX B INSPECTION, AFTER REMOVING THE DRAG ANGLE, FOUND THE CENTER WING LOWER FWD PANEL (P/N 398850-3) AND CWS178L BULKHEAD LOWER CAP (P/N 371182-1L) AND FILLER (P/N 398942-13) WITH OVERSIZED HOLES AFTER CLEAN UP FROM CRACK INDICATIONS: FS 537.4, WL 256.8.  REPAIRED IAW LAC MEA 382-XX-YY-ZZZ NR 1000317688.
